# SDR IPXA201811145955

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,676 hours, 12,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: F5347537320600
- Part serial: TAG01711744
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AFT CARGO DOOR FRAME AFT UPPER SEAL DEPRESSOR, FR65 WAS CRACKED.  REMOVED & REPLACED THE SEAL DEPRESSOR IAW SRM 51-40-21.
